Recently Viewed

Anadin Paracetamol Tablets 16'S

Anadin Paracetamol Tablets 16'S
  Zoom
Our Price:  £1.53(£1.84 Inc. VAT)
+

Brand:  Anadin


Paracetamol 500mg Tablets

For relief from:
Fever, Aches & pains, Cold & flu symptoms, Sore throat, Headache, Migraine

Also provides relief from: Period pain, toothache, neuralgia, rheumatic pain.

  • Aches, fever & flu
  • Gentle on the stomach

Information

Ingredients:

Each Tablet contains: Paracetamol 500 mg

Storage:

  • Do not store above 25°C

Preparation and Usage:

Instructions for use:
Adults, the elderly and young persons aged 12 and over:
Take 2 tablets with a drink of water.
Then as necessary take 2 tablets every 4 hours as required.
Don't take more than 8 tablets in 24 hours.
Children aged 6 to 12:
Give 1/2 to 1 tablet with a drink of water.
Then if necessary give 1/2 to 1 tablet every 4 hours as required.
Do not give more than 4 tablets in 24 hours. Do not give to children aged under 6. Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor.

Please read the enclosed leaflet which provides further information about this medicine.

Name and Address:

Pfizer Consumer Healthcare Ltd,
Ramsgate Road,
Sandwich,
Kent,
CT13 9NJ,
UK.

Return To:

Pfizer Consumer Healthcare Ltd,
Ramsgate Road,
Sandwich,
Kent,
CT13 9NJ,
UK.
Here to help you
Careline 0333 555 2526

Safety Warning:

Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Keep all medicines out of the sight & reach of children.

Lower Age Limit:

Advisory Years : 6

Net Contents:

16 x Tablets

Be the first to Write a Review for this item!